# SDR IPXA10559721

- Difficulty date: April 13, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Stringer Clip
- Condition: Corroded
- Location: Apu Inlet Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, APU INLET DOOR CUTOUT FWD STR 6R CLIP IS CORRODED.       REPLACED IAW DWG 148N3141, SRM 51-40-02, SRM 51-40-05.
